# SDR AALA202201046589

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737*
- Aircraft serial: 30091
- Aircraft time: 59,094 hours, 24,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PATH LIGHTING HOUSING AT 17C HAS FALLEN OFF AND IS DANGLING BY ITS WIRE. REMOVED AND REPLACED HOUSING FOR PATHWAY LIGHTING AT 17C PER AMM 33-50-00, OPERATIONS CHECKS GOOD.
